Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Boils on the face, prescribed Azithral. Is it effective?

My daughter is 20 years old and has boils on her face . Doctor has advised her to take 12 tablets of Azithral 500 mg in 4 weeks and weekly does is 1 tablet for three days and then a gap of 4 days. That is this weekly does of 1 tablet for 3 days and then a gap of 4 days is to be repeated for a total of 4 weeks. i.e., Azithral 500 mg .......12 tablets 1x3 and a gap of 4 days and this is to be repeated for 4 weeks. What is your advice?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
It seems that your daughter may be having acne vulgaris. As, this dose of azithromycine is advised by your doctor. He is right and you give same dose..but she should continue this tab. In same dose for few months. And, apply clindamycine gel on the lesions. She may be benefitted after few months.
I hope you got my answer.

Dr. Ilyas Patel MD
Answered: Sat, 16 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor